Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Hardy's inequality and the Littlewood conjecture


Authors: O. Carruth McGehee, Louis Pigno and Brent Smith
Journal: Bull. Amer. Math. Soc. 5 (1981), 71-72
MSC (1980): Primary 42A05
DOI: https://doi.org/10.1090/S0273-0979-1981-14925-9
MathSciNet review: 614316
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. J. Cohen, On a conjecture of Littlewood and idempotent measures, Amer. J. Math. 82 (1960), 191-212. MR 133397
  • 2. J. J. F. Fournier, On a theorem of Paley and the Littlewood conjecture, Ark. Mat. 17 (1979), 199-216. MR 608315
  • 3. G. H. Hardy and J. E. Littlewood, A new proof of a theorem on rearrangements, J. London Math. Soc. 23 (1948), 163-168. MR 28445
  • 4. K. Hoffman, Banach spaces of analytic functions, Prentice-Hall, Englewood Cliffs, N. J., 1962. MR 133008
  • 5. L. Pigno and B. Smith, Quantitative behaviour of the norms of an analytic measure (submitted).
  • 6. O. C. McGehee, L. Pigno and B. Smith, Hardy's inequality and the L1 norm of exponential sums Ann of Math. (to appear).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 42A05

Retrieve articles in all journals with MSC (1980): 42A05


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1981-14925-9

American Mathematical Society